# SDR VNAA2010100700003

- Difficulty date: October 4, 2010
- Submitted: October 7, 2010
- Operation: Air carrier
- Aircraft: N218PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7885
- Aircraft time: 15,868 hours, 16,535 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Warning System
- Condition: Malfunctioned
- Location: Anti-Ice System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED PITOT BASE HEAT, LEFT AOA HEAT, LEFT STATIC HEAT AND LEFT PITOT HEAT CAS MESSAGES AT LOW ALTITUDE AFTER TAKEOFF FROM PHL.  CREW ELECTED TO RETURN TO PHL AND LANDED WITHOUT INCIDENT.  MAINTENANCE CYCLED SYSTEM CIRCUIT BREAKERS IN ACCORDANCE WITH BOMBARDIER SERVICE LETTER.  MESSAGES CLEARED AND DID NOT RE-APPEAR.  AIRCRAFT WAS RELEASED FOR SERVICE.
